Author Topic: EPIDIDYMITIS AND GYNECOMASTIA  (Read 2139 times)

jb1128

  • Guest
About a month and a half I came down with a bout of Epididymitis in the right testicle,my doctor put me on 500mg of Cipro 2x a day for 10 days and that knocked it out,however,a few days ago I noticed that my Brest's have grown,I went from wearing a 40B 40C bras to a 40 D bra that fits comfortably and today I think I am coming down with another bout of EPIDIDYMITIS in my left testicle as I am getting the same pain in it as last time,I have an appointment with the doc on Monday,is it possible that the EPIDIDYMITIS caused my hormone levels to go out of wack?

Linkback: https://www.gynecomastia.org/forum/index.php?topic=26588.0

Offline DrPensler

  • Supporting Doctors
  • Senior Member
  • **
  • Posts: 869
    • gynecomastiachicago
Testicular tumors can cause gynecomastia and epididymitis. I do not know enough details of your history to comment further.
Jay M. Pensler,M.D.
680 North Lake Shore Drive
suite 1125
Chicago,Illinois 60611
(312) 642-7777
http://www.gynecomastiachicago.com

jb1128

  • Guest
Thank you Dr. Pensler,what other details would you need,if I can supply them I will more than happy to and would very greatful,I would also be happy to let all of you Doctors know what happens on Monday when I see my Doctor...Thanks again...JB1128

Offline DrPensler

  • Supporting Doctors
  • Senior Member
  • **
  • Posts: 869
    • gynecomastiachicago


 

SMFPacks CMS 1.0.3 © 2021